American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Allan Greenleaf, Yaroslav Kurylev, Matti Lassas and Gunther Uhlmann. Invisibility and inverse problems. Bull. Amer. Math. Soc. 46 (2009) 55-97. MR 2457072.
Abstract, references, and article information   
View Article: PDF

[2] Sun-Yung Alice Chang. Conformal invariants and partial differential equations. Bull. Amer. Math. Soc. 42 (2005) 365-393. MR 2149088.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1